Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 410, NWS Norman, OK

July 26, 2012Hughes County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 26, 2012, 5:15 PM CDT for Hughes County, Oklahoma. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 5:15 PM CDT (22:15 UTC)
Expired
Jul 26, 2012, 5:45 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Hughes County, OK

The radar

The Norman radar (KTLX), 91 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:25 PM CDTTSTM WND DMG1 S Holdenville, OKLARGE TREES BLOWN DOWN,DAMAGING HOUSES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1048 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1048 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1471 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS54 KOUN 262215
SVROUN
OKC063-262245-
/O.NEW.KOUN.SV.W.0410.120726T2215Z-120726T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HUGHES COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 545 PM CDT

* AT 514 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOLDENVILLE...MOVING
  SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOLDENVILLE...CALVIN...LAMAR...YEAGER AND HORNTOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

TAKE SHELTER IN A STURDY BUILDING.  BOATERS SHOULD RETURN TO
SHORE. AVOID LOW LYING AREAS AND FLOODED ROADS.

&&

LAT...LON 3487 9618 3505 9649 3511 9646 3512 9644
      3515 9644 3520 9642 3519 9604
TIME...MOT...LOC 2211Z 299DEG 16KT 3509 9640 

$$

MBS
2 follow-up statements
364 
WWUS54 KOUN 262232
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT THU JUL 26 2012

OKC063-262245-
/O.CON.KOUN.SV.W.0410.000000T0000Z-120726T2245Z/
HUGHES OK-
532 PM CDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM
CDT FOR CENTRAL HUGHES COUNTY...

AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HOLDENVILLE...MOVING
SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
HOLDENVILLE...CALVIN...LAMAR AND HORNTOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3489 9621 3505 9645 3508 9643 3514 9641
      3515 9637 3509 9608
TIME...MOT...LOC 2228Z 299DEG 16KT 3505 9634 

$$

MBS
609 
WWUS54 KOUN 262241
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT THU JUL 26 2012

OKC063-262251-
/O.EXP.KOUN.SV.W.0410.000000T0000Z-120726T2245Z/
HUGHES OK-
541 PM CDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUGHES COUNTY WILL
EXPIRE AT 545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO
LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3489 9621 3504 9645 3508 9643 3514 9641
      3515 9637 3509 9608
TIME...MOT...LOC 2241Z 299DEG 16KT 3505 9634 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:07 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 26, 3:07 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
307 PM CDT THU JUL 26 2012

.DISCUSSION...
SCATTERED SHOWERS/STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND
EARLY EVENING ACROSS PORTIONS OF THE FA. THE BEST CHANCES AND
STRONGEST STORMS WILL BE IN AREA JUST SOUTH OF A DIFFERENTIAL
HEATING BOUNDARY DUE TO THE CLOUD COVER... GENERALLY SOUTH OF I-44.
THIS AREA HAS RECEIVED PLENTY OF HEATING TODAY AND A DISTURBANCE
FROM OVERNIGHT/MORNING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS
THIS AREA. ANOTHER DISTURBANCE IS MOVING EAST ACROSS NORTHERN OK
WHICH MAY ALSO AID IN DEVELOPMENT. THE FRONT/WIND SHIFT LINE
EXTENDS EAST-WEST JUST NORTH OF I-40. IF CLOUDS THIN ENOUGH FOR
SOME HEATING TO OCCUR... STORMS MAY ALSO DEVELOP NEAR THIS
BOUNDARY BUT CHANCES HERE A LOWER THAN THE AREAS FURTHER SOUTH
MENTIONED ABOVE. SOME OF THE STORMS MAY BECOME SEVERE
MAINLY PRODUCING STRONG WINDS.

SHOWER AND THUNDERSTORM CHANCES WILL GRADUALLY SHIFT SOUTH OVERNIGHT
INTO FRIDAY AND THEN ENDING FRIDAY EVENING. THE UPPER HIGH PRESSURE
WILL THEN ESTABLISH ITSELF OVER THE SOUTHERN PLAINS THIS WEEKEND
LEADING TO DRY AND HOT CONDITIONS AGAIN. MODELS SHOW THAT THIS HIGH
PRESSURE CENTER COULD SHIFT WEST SOME EARLY NEXT WEEK WHICH MAY LEAD
TO NORTH OR NORTHWEST FLOW OVER AT LEAST PORTIONS OF THE REGION.
THIS COULD MEAN A CHANCE FOR SHOWERS AND MAYBE A SLIGHT DROP IN
TEMPS WITH A FRONT OR TWO MOVING INTO THE AREA NEXT WEEK. HOWEVER...
THERE IS SOME QUESTION ON HOW FAR WEST THE HIGH PRESSURE WILL SHIFT
AND HOW FAR SOUTH/EFFECTS OF A FRONT WILL OCCUR... SO WILL KEEP
FORECAST PRETTY MUCH AS IS IN THE EXTENDED FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  74  98  73  99 /  30  10  10  10
HOBART OK         73  98  73 102 /  30  20  10  10
WICHITA FALLS TX  75  98  75 103 /  50  30  20  10
GAGE OK           69  99  72  99 /  10  10   0  10
PONCA CITY OK     71 100  73 102 /  10  10   0  10
DURANT OK         77  97  76  99 /  60  30  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/25
Hazardous weather outlook, Jul 26, 11:48 AM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NEXT SCHED ISSUANCE
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CDT THU JUL 26 2012

OKZ004>048-050>052-TXZ083>090-271700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1148 AM CDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER PARTS OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS. THE SLIGHT RISK AREA IS SOUTH OF A STILLWATER TO
CLINTON TO ERICK LINE.

DISCUSSION...
THE ATMOSPHERE IS EXPECTED TO BECOME MORE UNSTABLE THIS
AFTERNOON...ESPECIALLY ACROSS EAST CENTRAL AND SOUTHEAST
OKLAHOMA...AS TEMPERATURES CLIMB TO NEAR THE CENTURY MARK.
ALTHOUGH WIND SHEAR WILL REMAIN WEAK AND UNFAVORABLE FOR
ORGANIZED SEVERE STORMS...ISOLATED SEVERE STORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE
DURING THE AFTERNOON AND EVENING MAINLY ALONG AND SOUTH I44.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUL 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY...MAINLY OVER
WESTERN NORTH TEXAS AND THE SOUTHERN HALF OF OKLAHOMA. STRONG WINDS
WILL BE THE MAIN THREAT WITH THESE STORMS.

OTHER HAZARDOUS WEATHER...
DANGEROUSLY HOT CONDITIONS WILL LIKELY RETURN BY SATURDAY AND
CONTINUE INTO EARLY NEXT WEEK WITH HEAT ADVISORIES PROBABLE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM FRIDAY.

In the hours before

Special weather statement, Jul 26, 4:00 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT THU JUL 26 2012

OKZ045-046-050-262145-
JEFFERSON OK-LOVE OK-CARTER OK-
400 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
WESTERN LOVE AND SOUTHWESTERN CARTER COUNTIES UNTIL 445 PM CDT...

AT 400 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GRADY...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WILSON...LEON...OVERBROOK...RUBOTTOM...GRADY...COURTNEY AND
PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3383 9746 3389 9745 3392 9750 3390 9755
      3390 9759 3395 9759 3399 9766 3389 9778
      3389 9779 3391 9779 3419 9749 3409 9712
      3382 9739
TIME...MOT...LOC 2054Z 236DEG 13KT 3403 9754

MBS
Special weather statement, Jul 26, 4:16 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
416 PM CDT THU JUL 26 2012

TXZ089-262145-
ARCHER TX-
416 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARCHER COUNTY
UNTIL 445 PM CDT...

AT 416 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OLNEY...
MOVING NORTH AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
MEGARGEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3340 9894 3349 9894 3351 9893 3357 9856
      3356 9854 3340 9852
TIME...MOT...LOC 2115Z 167DEG 3KT 3342 9868

MBS
Special weather statement, Jul 26, 4:25 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
425 PM CDT THU JUL 26 2012

TXZ090-262215-
CLAY TX-
425 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY COUNTY UNTIL
515 PM CDT...

AT 425 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BLUEGROVE...
MOVING NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
BLUEGROVE...BUFFALO SPRINGS AND JOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3355 9840 3378 9833 3366 9800 3349 9819
TIME...MOT...LOC 2123Z 210DEG 4KT 3360 9824

MBS
Special weather statement, Jul 26, 4:43 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT THU JUL 26 2012

OKZ030>032-262230-
SEMINOLE OK-POTTAWATOMIE OK-HUGHES OK-
443 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...SOUTHEASTERN
POTTAWATOMIE AND NORTHWESTERN HUGHES COUNTIES UNTIL 530 PM CDT...

AT 443 PM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR SEMINOLE...
LITTLE...MAUD...AND WEWOKA...MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SEMINOLE...HOLDENVILLE...WEWOKA...WETUMKA...MAUD...BOWLEGS...
CROMWELL...YEAGER...LIMA AND SPAULDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3498 9643 3510 9686 3540 9662 3541 9658
      3540 9654 3544 9657 3546 9655 3543 9652
      3544 9648 3543 9644 3529 9644 3529 9612
TIME...MOT...LOC 2140Z 280DEG 10KT 3517 9673

MBS
Special weather statement, Jul 26, 4:46 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
446 PM CDT THU JUL 26 2012

OKZ050-051-262245-
MARSHALL OK-LOVE OK-
446 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARSHALL AND LOVE
COUNTIES UNTIL 545 PM CDT...

AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARIETTA...
MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MARIETTA...THACKERVILLE...LEON...BURNEYVILLE...RUBOTTOM...LEBANON...
WILLIS AND COURTNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
      3386 9733 3388 9733 3382 9738 3383 9746
      3391 9748 3390 9754 3406 9742 3405 9675
      3385 9685 3396 9691 3395 9700 3385 9701
      3385 9709 3382 9705 3381 9709 3372 9711
TIME...MOT...LOC 2145Z 276DEG 14KT 3398 9714

MBS
Special weather statement, Jul 26, 5:01 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT THU JUL 26 2012

OKZ046-047-050-051-262245-
MARSHALL OK-JOHNSTON OK-LOVE OK-CARTER OK-
501 PM CDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL...
SOUTHWESTERN JOHNSTON...NORTHEASTERN LOVE AND SOUTHEASTERN CARTER
COUNTIES UNTIL 545 PM CDT...

AT 501 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DICKSON...
MOVING EAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCALLY HEAVY RAINFALL...

LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...DICKSON...OAKLAND...MANNSVILLE...LAKE MURRAY
AND RUSSETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3404 9716 3423 9705 3424 9667 3402 9676
TIME...MOT...LOC 2158Z 280DEG 7KT 3412 9702

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:36 PM CDTSpecial Weather StatementOUNHarper24 min
Jul 25, 8:42 PM CDTSpecial Weather StatementOUNWoods33 min
Jul 26, 2:27 AM CDTSpecial Weather StatementOUNKiowa48 min
Jul 26, 3:27 PM CDTSpecial Weather StatementOUNJohnston48 min
Jul 26, 3:32 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray28 min
Jul 26, 4:00 PM CDTSpecial Weather StatementOUNLove45 min
Jul 26, 4:43 PM CDTSpecial Weather StatementOUNSeminole47 min
Jul 26, 4:46 PM CDTSpecial Weather StatementOUNLove, Marshall59 min
Jul 26, 5:01 PM CDTSpecial Weather StatementOUNMarshall44 min
Jul 26, 5:24 PM CDTSevere Thunderstorm WarningOUNBryan36 min
Jul 26, 5:38 PM CDTSpecial Weather StatementOUNHughes22 min
Jul 26, 5:55 PM CDTSevere Thunderstorm WarningOUNBryan35 min
Jul 26, 6:00 PM CDTSpecial Weather StatementOUNCoal45 min
Jul 26, 6:07 PM CDTSpecial Weather StatementOUNSeminole23 min
Jul 26, 6:35 PM CDTSpecial Weather StatementOUNSeminole25 min
Jul 26, 6:36 PM CDTSpecial Weather StatementOUNAtoka24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.